MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G6 CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G6 CONTINUOUS GLUCOSE MONITORING SYSTEM
Catalog Number STK-MD-001
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that a display issue occurred.No product or data was provided for evaluation.The allegation and a probable cause could not be determined.No injury or medical intervention was reported.
 
Additional Manufacturer Narrative
(b)(4).Mfr 3004753838-2025-014644 was reported in error.Please disregard initial reporting of this event as this event has now been deemed not reportable.
 
Event or Problem Description
Subsequent to the initial mdr, it was determined that a report was submitted in error.Upon further review, it was determined that the patient allegation does not meet the criteria of a reportable event.

Brand Name
DEXCOM G6 CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
Manufacturer Contact
ashley spoto
6340 sequence dr.
san diego, CA 92121
8582000200
MDR Report Key21172256
Report Number3004753838-2025-014644
Device Sequence Number4276100
Product Code QBJ
UDI-Device Identifier00386270000859
UDI-Public00386270000859
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
DEN170088
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberSTK-MD-001
Device Lot Number5251985
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/19/2024
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/08/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexFemale
Patient Weight135 KG